MathSciNet Relay Station
MathSciNet bibliographic data
MR1656403 93B30 (34G20 35K99 49K27 65K10)
Ackleh, Azmy S.; Reich, Simeon Parameter estimation in nonlinear evolution equations. Numer. Funct. Anal. Optim. 19 (1998), no. 9-10, 933–947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement